Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Bleeding post intake of mifepristone tablet, later bleeding and clots lessened. What should be done?

Hello I chose a medical termination of pregnancy, i had my first visit to the hospital yestrerday at 1.30 where i had the mifepristone tablet, i am due to go back in tomorrow but ive started bleeding tonight...........which they said could happen but if i started having clots i should call the number given, i started heavy bleeding and had a few clots so i called the number at the hospital but got no answer and in the last hour the bleeding and clots lessened but they have started up again, do i wait till morning and keep taking paracetomol?
Asked On : Wed, 31 Oct 2012
Answers:  2 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hi Charmedone,

Welcome to Healthcare Magic,

Your history indicates that perhaps the process of termination has started. If you are bleeding heavily you should go to the hospital immediately. They will do a pelvic ultrasound to see if there is still something inside your womb or the process has completed. They may also give you some medicine to expedite the process & to minimize the blood loss. Paracetamol can only decrease the pain associated with the process. It has nothing to do with the bleeding.

Wish you good health.
Answered: Wed, 31 Oct 2012
I find this answer helpful
  Anonymous's Response
hi,this bleeding due to mifepristone.if you have profuse bleeding better go to hospital.if you dont had that much of bleeding wait till tomorrow morning. they will give you t.misoprostol 800ug which will complete your abortion process.
Answered: Wed, 31 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor